| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.Customer was able to clear the alarm.Customer reported that they received insulin pump's history had motor position encoder error.Customer reported that the drive support cap was normal.Customer was able to rewind the insulin pump.Insulin pump also had insulin flow block alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.